# SDR CALA2025020302169

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 51,129 hours, 18,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK: OVER WING SLIDE RIGHT HAND FORWARD WILL NOT ILLUMINATE REMOVED AND REPLACED RIGHT HAND OVER WING SLIDE EMERGENCY LIGHT LAMP IAW B737 AMM 33-51-04 OPERATIONAL CHECK GOOD.
